Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multiplier rings and primitive ideals


Author: John Dauns
Journal: Trans. Amer. Math. Soc. 145 (1969), 125-158
MSC: Primary 16.80
MathSciNet review: 0257151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.80

Retrieve articles in all journals with MSC: 16.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0257151-1
Article copyright: © Copyright 1969 American Mathematical Society